# SDR AALA202204051539

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 60,093 hours, 34,629 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5005567
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 54,316 hours, 28,757 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: 0N CLIMB OUT THE PRESSURIZATION CLIMBED AT 2800 FT/MIN ON 3 EA'50DES WE LEVELED AT 19,000 DP WAS 3.9 CABIN ALT 7950 WE CHANGED PRESSURIZATION CONTROLLER WITH NO HELP. AIRCRAFT DIVERTED CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED. MAINTENANCE PERFORMED A GROUND SCAN AND FOUND THE LOSS OF ANALOG OUTPUT OF THE CABIN PRESSURE CONTROLLER #1 TO THE #1 SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC). REPLACED THE #1 SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC). AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-55-34.
